# SDR QXEA200400213

- Difficulty date: March 12, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 14,368 hours, 20,564 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Spring
- Part number: 82740201003
- Condition: Worn
- Location: Aileron Tab
- Part time: 14,368 hours, 20,564 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2131 ROLL CONTROL VERY STIFF AND SLUGGISH.  MORE PRONOUNCED WHEN ROLLING TO THE LEFT.  NOTICED DURING DESCENT THROUGH THE LANDING PHASES OF FLIGHT.  MAINTENANCE INSPECTED THE SYSTEM AND RIGGED THE RIGHT AILERON TAB AND REPLACED THE TRIM TAB SPRINGS.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
